# SDR SWAA2021062930712

- Difficulty date: November 16, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,472 hours, 8,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANS ANGLE LOWER SURFACE NUT PLATE HAS CORROSION STA 767+5' / REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 767-794 PER SRM 51-40-02 ( PN# 146A8127-12)
